# SDR DU4R2009384

- Difficulty date: July 18, 2009
- Submitted: July 27, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 346-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND CABIN FLOOR INTERCOSTAL CRACKED AT BS 346 TO BS 360 BL 0.
